# SDR CA961230002

- Difficulty date: December 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Fokker F.28 MK 1000
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 200498005
- Condition: Leaking
- Location: Rt Mlg
- Part time: 7,165 hours
- Stage of operation: DE
- Nature of condition: J, K
- Precautionary procedure: O

## Discrepancy

(CAN) LOSS OF ALL UTILITY HYDRAULIC FLUID. AIRCRAFT TOWED TO RAMP. R/H MAIN LANDING GEAR DOWNLOCK ACTUATOR HAD BLOWN AND LOST ALL FLUID. REPLACED. SYSTEM SERVICED.
